Almost Pi Algebras Are PI

Michael Larsen, Aner Shalev

Research output: Contribution to journalArticlepeer-review


We define the notion of an almost polynomial identity of an associative algebra R, and show that its existence implies the existence of an actual polynomial identity of R. A similar result is also obtained for Lie algebras and Jordan algebras. We also prove related quantitative results for simple and semisimple algebras.

Original languageAmerican English
Pages (from-to)1369-1379
Number of pages11
JournalProceedings of the American Mathematical Society
Issue number4
StatePublished - 2022

Bibliographical note

Publisher Copyright:
© 2022 American Mathematical Society. All rights reserved.


Dive into the research topics of 'Almost Pi Algebras Are PI'. Together they form a unique fingerprint.

Cite this